MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 110" 15 DROP PRIMARY SET W/2 CLAVE¿ REMV 2 GANG 4-WAY STOPCOCKS,2 CHECK VALVES,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 110" 15 DROP PRIMARY SET W/2 CLAVE¿ REMV 2 GANG 4-WAY STOPCOCKS,2 CHECK VALVES,; STOPCOCK, I.V. SET
Catalog Number B90111
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 110" 15 drop primary set w/2 clave¿ remv 2 gang 4-way stopcocks,2 check valves, rotating luer, 1 ext, where it was reported the intravenous (iv) tube is not working properly.The customer stated that they can prime the tubing, but once hooked up to a patient it does not run correctly.Furthermore, if the customer takes the first part of the tubing off at the stopcock, it seems to work, but they need this piece attached.The customer reported that the separation/ disconnection occurs if latter part of stopcock is disconnected.It was reported that tubing has been hooked up to patients and then had to be changed.There was patient involvement, but no report of patient harm.
 
Additional Manufacturer Narrative
The complaint of defective/malfunctioning components on item b90111 could not be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review (dhr) for lot 6050629 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
110" 15 DROP PRIMARY SET W/2 CLAVE¿ REMV 2 GANG 4-WAY STOPCOCKS,2 CHECK VALVES,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17511229
Report Number9617594-2023-00535
Device Sequence Number17526973
Product Code FMG
UDI-Device Identifier00887709012523
UDI-Public(01)00887709012523(17)270701(10)6050629
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB90111
Device Lot Number6050629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LACTATED RINGER'S, UNK MFR
Patient SexUnknown